News & Announcements

Volume 4 , Issue 4 , 2022 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.4, Volume 4, 2022
  Journal of Nonlinear Modeling and Analysis
  2022,4(4) [Abstract]  [View PDF(1.15 M)]
Rational Solutions to the KdV Equation in Terms of Particular Polynomials
  Pierre Gaillard
  2022,4(4):615-627 [Abstract]  [View PDF(309.80 K)]
The Exact Solutions for the Benjamin-Bona-Mahony Equation
  Xiaofang Duan, Junliang Lu, Yaping Ren, Rui Ma
  2022,4(4):628-649 [Abstract]  [View PDF(1.72 M)]
Existence and Uniqueness Theorems for a Three-step Newton-type Method under $L$-Average Conditions
  Jai Prakash Jaiswal
  2022,4(4):650-657 [Abstract]  [View PDF(349.76 K)]
Positive Solutions of Second-order Difference Equation with Variable Coefficient on the Infinite Interval
  Yanqiong Lu, Rui Wang
  2022,4(4):658-676 [Abstract]  [View PDF(410.38 K)]
Dynamic Analysis of Stochastic Spruce Budworm Differential Model with Time Delay
  Xueqing He, Ming Liu, Xiaofeng Xu
  2022,4(4):677-685 [Abstract]  [View PDF(428.20 K)]
Triple Positive Solutions of Boundary Value Problems for High-order Fractional Differential Equation at Resonance with Singularities
  Zhiyuan Liu, Shurong Sun
  2022,4(4):686-700 [Abstract]  [View PDF(406.63 K)]
Existence and Uniqueness of Solutions for the Initial Value Problem of Fractional $q_{k}$-Difference Equations for Impulsive with Varying Orders
  Lulu Zhang, Fanjun Li, Zhenlai Han
  2022,4(4):701-721 [Abstract]  [View PDF(451.56 K)]
Poincar{\'e} Bifurcation from an Elliptic Hamiltonian of Degree Four with Two-saddle Cycle
  Yu'e Xiong, Wenyu Li, Qinlong Wang
  2022,4(4):722-735 [Abstract]  [View PDF(1.44 M)]
Flocking of Multi-particle Swarm with Group Coupling Structure and Measurement Delay
  Maoli Chen, Yicheng Liu
  2022,4(4):736-752 [Abstract]  [View PDF(597.68 K)]
Polynomial Homogeneous Maps and Their Periods
  Jaume Llibre, Violetta Pilyugina
  2022,4(4):753-763 [Abstract]  [View PDF(371.09 K)]
Asymptotic Behavior of a Stochastic Predator-prey Model with Beddington-DeAngelis Functional Response and L\'{e}vy Jumps
  Yaru Guo, Shulin Sun
  2022,4(4):764-782 [Abstract]  [View PDF(914.04 K)]
Existence of Nonoscillatory Solutions for a Rational Difference Equation of Higher Order
  Shaoxia Jin, Xianyi Li
  2022,4(4):783-790 [Abstract]  [View PDF(308.17 K)]
On Time-space Fractional Reaction-diffusion Equations with Nonlocal Initial Conditions
  Pengyu Chen, Peng Gao
  2022,4(4):791-807 [Abstract]  [View PDF(403.45 K)]